# SDR JGVR20200827002

- Difficulty date: August 27, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N338QS
- Make and model: Cessna 680A
- Aircraft serial: 6800011
- Aircraft time: 12,700 hours, 8,608 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Angle
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT DRAG ANGLE HAS 7 AREAS OF VERIFIED CORROSION ALONG OUTBOARD EDGE AND 6 AREAS OF VERIFIED CORROSION ON MIDDLE DRAG ANGLE OUTBOARD EDGE.  REPAIRED DELAMINATED AREA ON RT WING UPPER MIDDLE DRAG ANGLE, PER S-750-ATA51-01RD REV A, DATED 17 FEB 09, SUPPORTED BY TEXTRON AVIATION MEMO DQ26672M1 DATED AUGUST 20, 2020.
